# SDR CALA2024021900452

- Difficulty date: February 16, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N836UA
- Make and model: Airbus A319-131
- Aircraft serial: 1460
- Aircraft time: 69,246 hours, 30,675 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D55280001005
- Condition: Contaminated
- Location: Rh Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ELEVATOR HAS LIQUID INGRESS AT 39.5 INCHES FROM I/B EDGE, 11 INCHES FROM TRAILING EDGE AND 1.5 INCHES IN DIAMETER.  REPAIRED RH ELEVATOR UPPER SKIN 39.5IN FROM I/B 11IN FROM T/E 1. 5IN IN DIA ZONE 1 IAW A319 SRM 55-21-11-300-005
